# SDR QXEA2016071400045

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 22,365 hours, 23,908 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN CABIN ROWS 5 & 6 REPORTED BY PAX AND F/A'S. ON MTX ARRIVAL AT A/C COULD NOT DETECT ELECTRICAL ODOR IN VICINITY OF ROWS 5 AND 6. C/W ODOR CONTAMINATION CHECKLIST FORM M744 AND QX MCN 6712-01.   LOWERED PSU'S ON BOTH SIDES OF A/C AT ROWS 4,5,6,7. INSPECTED FOR OBVIOUS DEFECTS. NONE NOTED. REINSTALLED PSU'S AS REQUIRED REF QX MCN 625660-1. GRD RAN BOTH ENGINES AT IDLE WITH BLEEDS ON AND ALL CABIN LIGHTS ON. NO ODOR NOTED AT THIS TIME. A/C OK FOR SERVICE.
